# SDR CALA2013121993823

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 50,122 hours, 10,793 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 368
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FLOW CONTROL VLV THE UPPER RT PACK FLOW CONTROL VLV IS NOT IN THE COMMANDED POSITION.  RESET PACK FLOW CONTROL VLV ONCE, BUT MESSAGE RETURNED.  DEFER FLOW CONTROL VLV UPPER RT IAW MEL 2151C.  REMAINING FLOW CONTROL VLV ON RT OPERATES NORMAL.  REPLACED UPPER RT PACK FLOW CONTROL FLOW IAW MM 21-51-01 MAT TEST FAILED.  REPLACED RT PACK UPPER FLOW CONTROL VLV IAW AMM, OPERATIONS CHECKED GOOD.
